Realizing the analytic surgery group of Higson and Roe geometrically part II: relative η -invariants
Artikel i vetenskaplig tidskrift, 2016

© 2016, Springer-Verlag Berlin Heidelberg. We apply the geometric analog of the analytic surgery group of Higson and Roe to the relative η-invariant. In particular, by solving a Baum–Douglas type index problem, we give a “geometric” proof of a result of Keswani regarding the homotopy invariance of relative η-invariants. The starting point for this work is our previous constructions in “Realizing the analytic surgery group of Higson and Roe geometrically, Part I: The geometric model”.

Författare

R.J. Deeley

Magnus C H T Goffeng

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Mathematische Annalen

0025-5831 (ISSN) 1432-1807 (eISSN)

Vol. 366 3-4 1319-1363

Fundament

Grundläggande vetenskaper

Ämneskategorier

Geometri

Matematisk analys

DOI

10.1007/s00208-016-1364-7

Mer information

Skapat

2017-12-28